Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Akashic

What Should I do?

Hello all,

I'll provide a bit of background information so you all know where I'm coming from.

I've suffered from mild-moderate acne for about 4 years. About a year and a half ago I became clear after a few months of using the regimen. After a while I decided to stopped and the mild acne came back. It was pretty mild though so I didn't worry about it until this summer. I stopped the regimen completely for a month, and it seems that this, along with being on vacation and eating completely different foods for two months made me break out pretty bad.

Halfway through the summer I started the regimen again. I saw initial improvement but then I started getting red acne under my skin (which I usually don't get). I think it may have to do with not having a good enough moisturizer. I get a LOT of flakes especially after showering and I have to put on a lot of Complex 15 daily face cream.

So my question is this: Do you guys think that I should stop using the regimen seems it seems to be giving me acne under my skin (kind of like cystic acne except a bit smaller and doesn't hurt to touch), or do you think I should continue? I'd like to note that the first time I was on the regimen I did not experience this side-effect, and I was using the exact same products. The only difference is that for the last two weeks I've been on 50 mg of Zinc, and 1500 mg of Vitamin C, but I've stopped taking the Zinc now.

Pictures:

Left Cheek

Right Cheek

Thanks in advance,

Akashic

Share this post


Link to post
Share on other sites
Hello all,

I'll provide a bit of background information so you all know where I'm coming from.

I've suffered from mild-moderate acne for about 4 years. About a year and a half ago I became clear after a few months of using the regimen. After a while I decided to stopped and the mild acne came back. It was pretty mild though so I didn't worry about it until this summer. I stopped the regimen completely for a month, and it seems that this, along with being on vacation and eating completely different foods for two months made me break out pretty bad.

Halfway through the summer I started the regimen again. I saw initial improvement but then I started getting red acne under my skin (which I usually don't get). I think it may have to do with not having a good enough moisturizer. I get a LOT of flakes especially after showering and I have to put on a lot of Complex 15 daily face cream.

So my question is this: Do you guys think that I should stop using the regimen seems it seems to be giving me acne under my skin (kind of like cystic acne except a bit smaller and doesn't hurt to touch), or do you think I should continue? I'd like to note that the first time I was on the regimen I did not experience this side-effect, and I was using the exact same products. The only difference is that for the last two weeks I've been on 50 mg of Zinc, and 1500 mg of Vitamin C, but I've stopped taking the Zinc now.

Thanks in advance,

Akashic

for the flaking you may want to look in to some face mask products to help exfoliate

i reccomend these u can search onn the forums for some reveiws on them im sure

http://www.queenhelene.com//skincaremaskscrub2.php look under mint julip mask

http://www.amazon.com/Neutrogena-Clear-Cle...s/dp/B000FKHNHI

as for the acne under your skin my opinion is just ur acne reacting to the bp making the sebum come up to the surface enlarging ur pores etc

should you continue ? thats ur own decision i've found a regimen to be great at controlling my acne over 4 yrs strong

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×